Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Schrödinger equation with a moving point interaction in three dimensions


Author: Andrea Posilicano
Journal: Proc. Amer. Math. Soc. 135 (2007), 1785-1793
MSC (2000): Primary 47B25, 47D08; Secondary 47D06, 81Q10
Published electronically: December 27, 2006
MathSciNet review: 2286089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the case of a single point interaction we improve, by using different methods, the existence theorem for the unitary evolution generated by a Schrödinger operator with moving point interactions obtained by Dell'Antonio, Figari and Teta.


References [Enhancements On Off] (What's this?)

  • 1. S. Albeverio, F. Gesztesy, R. Høegh-Krohn, and H. Holden, Solvable models in quantum mechanics, 2nd ed., AMS Chelsea Publishing, Providence, RI, 2005. With an appendix by Pavel Exner. MR 2105735
  • 2. G. F. Dell’Antonio, R. Figari, and A. Teta, The Schrödinger equation with moving point interactions in three dimensions, Stochastic processes, physics and geometry: new interplays, I (Leipzig, 1999), CMS Conf. Proc., vol. 28, Amer. Math. Soc., Providence, RI, 2000, pp. 99–113. MR 1803381
  • 3. Tosio Kato, Linear evolution equations of “hyperbolic” type, J. Fac. Sci. Univ. Tokyo Sect. I 17 (1970), 241–258. MR 0279626
  • 4. J. Kisyński, Sur les opérateurs de Green des problèmes de Cauchy abstraits, Studia Math. 23 (1963/1964), 285–328 (French). MR 0161185
  • 5. Norbert Ortner, Regularisierte Faltung von Distributionen. II. Eine Tabelle von Fundamentallösungen, Z. Angew. Math. Phys. 31 (1980), no. 1, 155–173 (German, with English summary). MR 576537, 10.1007/BF01601710
  • 6. A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983. MR 710486
  • 7. Andrea Posilicano, A Kreĭn-like formula for singular perturbations of self-adjoint operators and applications, J. Funct. Anal. 183 (2001), no. 1, 109–147. MR 1837534, 10.1006/jfan.2000.3730
  • 8. Barry Simon, Quantum mechanics for Hamiltonians defined as quadratic forms, Princeton University Press, Princeton, N. J., 1971. Princeton Series in Physics. MR 0455975
  • 9. Alessandro Teta, Quadratic forms for singular perturbations of the Laplacian, Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803–817. MR 1082317, 10.2977/prims/1195170735

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B25, 47D08, 47D06, 81Q10

Retrieve articles in all journals with MSC (2000): 47B25, 47D08, 47D06, 81Q10


Additional Information

Andrea Posilicano
Affiliation: Dipartimento di Fisica e Matematica, Università dell’Insubria, I-22100 Como, Italy
Email: posilicano@uninsubria.it

DOI: https://doi.org/10.1090/S0002-9939-06-08814-9
Keywords: Point interactions, singular perturbations, unitary propagators.
Received by editor(s): February 3, 2006
Published electronically: December 27, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.